# SDR C2XA09IA128

- Difficulty date: May 15, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 23,899 hours, 22,428 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2934, DURING CLIMB THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL MESSAGE. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. MX INSPECTED THE ACFT, PERFORMED OPS TEST ON THE GEAR EXTENSION/RETRACTION SYS WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
